# SDR AALA20140703003

- Difficulty date: June 25, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 16,652 hours, 6,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT OVERWING EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR RT HAND AFT OVERWING EMER LIGHT.  OPERATIONS CHECKED NORMAL.
